Volume 19, issue 3 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Homotopy theory of unital algebras

Brice Le Grignou

Algebraic & Geometric Topology 19 (2019) 1541–1618
Bibliography
1 J Adámek, J Rosický, Locally presentable and accessible categories, 189, Cambridge Univ. Press (1994) MR1294136
2 M Anel, A Joyal, Sweedler theory for (co)algebras and the bar-cobar constructions, preprint (2013) arXiv:1309.6952
3 M Bayeh, K Hess, V Karpova, M Kędziorek, E Riehl, B Shipley, Left-induced model structures and diagram categories, from: "Women in topology: collaborations in homotopy theory" (editors M Basterra, K Bauer, K Hess, B Johnson), Contemp. Math. 641, Amer. Math. Soc. (2015) 49 MR3380069
4 C Berger, I Moerdijk, Axiomatic homotopy theory for operads, Comment. Math. Helv. 78 (2003) 805 MR2016697
5 F Borceux, Handbook of categorical algebra, II: Categories and structures, 51, Cambridge Univ. Press (1994) MR1313497
6 A K Bousfield, V K A M Gugenheim, On PL de Rham theory and rational homotopy type, 179, Amer. Math. Soc. (1976) MR0425956
7 J Chuang, A Lazarev, W H Mannan, Cocommutative coalgebras : homotopy theory and Koszul duality, Homology Homotopy Appl. 18 (2016) 303 MR3576001
8 G C Drummond-Cole, J Hirsh, Model structures for coalgebras, Proc. Amer. Math. Soc. 144 (2016) 1467 MR3451225
9 W G Dwyer, D M Kan, Calculating simplicial localizations, J. Pure Appl. Algebra 18 (1980) 17 MR578563
10 W G Dwyer, D M Kan, Simplicial localizations of categories, J. Pure Appl. Algebra 17 (1980) 267 MR579087
11 E Getzler, P Goerss, A model category structure for differential graded coalgebras, preprint (1999)
12 E Getzler, J D S Jones, Operads, homotopy algebra and iterated integrals for double loop spaces, preprint (2000) arXiv:hep-th/9403055
13 P G Goerss, J F Jardine, Simplicial homotopy theory, 174, Birkhäuser (1999) MR1711612
14 K Hess, M Kędziorek, E Riehl, B Shipley, A necessary and sufficient condition for induced model structures, J. Topol. 10 (2017) 324 MR3653314
15 V Hinich, Homological algebra of homotopy algebras, Comm. Algebra 25 (1997) 3291 MR1465117
16 V Hinich, DG coalgebras as formal stacks, J. Pure Appl. Algebra 162 (2001) 209 MR1843805
17 J Hirsh, J Millès, Curved Koszul duality theory, Math. Ann. 354 (2012) 1465 MR2993002
18 K Lefèvre-Hasegawa, Sur les A–catégories, PhD thesis, Université Paris 7 (2003) arXiv:math/0310337
19 J L Loday, B Vallette, Algebraic operads, 346, Springer (2012) MR2954392
20 J Lurie, Derived algebraic geometry, X: Formal moduli problems, unpublished manuscript (2011)
21 S Mac Lane, Homology, 114, Academic (1963) MR0156879
22 A Polishchuk, L Positselski, Quadratic algebras, 37, Amer. Math. Soc. (2005) MR2177131
23 L Positselski, Two kinds of derived categories, Koszul duality, and comodule–contramodule correspondence, 996, Amer. Math. Soc. (2011) MR2830562
24 D Quillen, Rational homotopy theory, Ann. of Math. 90 (1969) 205 MR0258031
25 D Sullivan, Infinitesimal computations in topology, Inst. Hautes Études Sci. Publ. Math. 47 (1977) 269 MR0646078
26 B Vallette, Homotopy theory of homotopy algebras, preprint (2014) arXiv:1411.5533